Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An estimate for a certain average of the special values of character twists of modular $L$-functions
HTML articles powered by AMS MathViewer

by M. Manickam and B. Ramakrishnan PDF
Proc. Amer. Math. Soc. 133 (2005), 2515-2517 Request permission

Abstract:

We prove the Lindelöf hypothesis in weight aspect for the average of the special values of the twisted $L$-functions of newforms, which generalizes the work of W. Kohnen and J. Sengupta (2002).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F66, 11F11, 11F50
  • Retrieve articles in all journals with MSC (2000): 11F66, 11F11, 11F50
Additional Information
  • M. Manickam
  • Affiliation: Department of Mathematics, RKM Vivekananda College, Mylapore, Chennai 600 004, India
  • Email: mmmanickam@yahoo.com
  • B. Ramakrishnan
  • Affiliation: Harish-Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad 211 019, India
  • MR Author ID: 256629
  • Email: ramki@mri.ernet.in
  • Received by editor(s): February 11, 2004
  • Published electronically: April 22, 2005
  • Communicated by: David E. Rohrlich
  • © Copyright 2005 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2515-2517
  • MSC (2000): Primary 11F66; Secondary 11F11, 11F50
  • DOI: https://doi.org/10.1090/S0002-9939-05-08109-8
  • MathSciNet review: 2146235